12-27-2014, 03:06 AM
I'm 19 years old, and I notice some hair fall
I can see balding when I take shower but not that much
My balding is not that noticeable.
will .25 mg fin everyday be enough?
DOES THE SIDE EFFECTS REALLY OCCUR IF I USE FINASTERIDE?
12-28-2014, 09:36 PM
It all depends on the person. I take finasteride and from my experience .25 will be enough for you to see benefits to your hair. It's also high enough that you may experience sides.
12-29-2014, 07:24 AM
Well, first of all, you should understand the difference between hair loss and hair shedding. All people lose hair and as it is said that to lose 50 to 80 hair strands per day is normal. If your risks of going bald are high (genetics, certain diseases) then I think that 0.25 mg will be enough to prevent the condition. If your risks are low, I think it is better to consult a specialist, who will determine whether you need to take this medication or not.
As about the side effects: it is all individual and side effects do not occur in all men. Commonly these are some mild side effects like headache, dizziness. If you are worrying about sexual problems, so these can also occur in some men, but they pass in a short period of time.